Pacific Journal of Mathematics

Automorphisms of postliminal $C^{\ast}$-algebras.

E. C. Lance

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 547-555.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991731

Mathematical Reviews number (MathSciNet)
MR0220066

Zentralblatt MATH identifier
0152.33202

Subjects
Primary: 46.65

Citation

Lance, E. C. Automorphisms of postliminal $C^{\ast}$-algebras. Pacific J. Math. 23 (1967), no. 3, 547--555. https://projecteuclid.org/euclid.pjm/1102991731


Export citation

References

  • [1] J. Dixmier, Les algebres d'operateurs dans espace hilbertien,Gauthier-Villars, Paris, 1957.
  • [2] J. Dixmier, Les C*-algebreset leurs representations, Gauthier-Villars, Paris, 1964.
  • [3] J. Glimm and R. V. Kadison, Unitary operators in C*-algebras, Pacific J. Math. 10 (1960), 547-556.
  • [4] R. V. Kadison, Unitary invariantsfor representations of operator algebras, Ann. of Math. 66 (1957), 304-379.
  • [5] R. V. Kadison, Derivations of operator algebras, Ann. of Math. 83 (1966), 280-293.
  • [6] R. V. Kadison and J. R. Ringrose, Derivations and automorphisms of operator algebras, Commun. Math. Phys. 4 (1967), 32-63.
  • [7] I. Kaplansky, Algebras of type I, Ann. of Math. 56 (1952), 460-472.
  • [8] P. Miles, Derivations on B*-algebras, Pacific J. Math. 14 (1964), 1359-1366.
  • [9] S. Sakai, Derivations of W*-algebras, Ann. of Math. 83 (1966), 273-279.